# SDR FDEA2020051390822

- Difficulty date: April 29, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: ADA83901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - CABIN SEAT TRACK EXISTING REPAIR AT LEFT HAND STATION 869 , X = 27.5. EXISTING SEAT TRACK REPAIR BETWEEN STATION 869 - STATION 929, X= 27.5 LEFT HAND SIDE   EVALUATED AND FOUND EXISTING REPAIR SPLICE (02 EA) CRACK. CABIN SEAT TRACK AT   STATION 869 AND STATION 929, X= 27.5 LEFT HAND SIDE REPAIR CARRIED OUT AS PER SRM 53-  00-52-2R FIGURE 201 REPAIR 1. EO 1-5100-7-5001 B6 PART 1 TITLE: STRUCTURES - REPAIR   CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
